# SDR DL764070203

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 17,768 hours, 5,684 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, B
- Precautionary procedure: K

## Discrepancy

OVEN POS 401 SMOKES SO MUCH IT IS UNUSABLE FOUND PLASTIC SHEET ON TOP OF OVEN FAN.  REMOVED DEBRIS.  NOW OVEN OPERATES GOOD.
